MathSciNet Relay Station
MathSciNet bibliographic data
MR2368487 (2009b:82101) 82D20 (35Q72 74A25 74B20)
E, Weinan; Lu, Jianfeng The elastic continuum limit of the tight binding model. Chin. Ann. Math. Ser. B 28 (2007), no. 6, 665–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement